zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for fractional differential equations with multi-point boundary conditions. (English) Zbl 1245.35153
Summary: We discuss the existence of solutions for a nonlinear multi-point boundary value problem of integro-differential equations of fractional order q(1,2]. Our analysis relies on the contraction mapping principle and the Krasnoselskii’s fixed point theorem. An example is provided to illustrate the theory.
35R35Free boundary problems for PDE
35A01Existence problems for PDE: global existence, local existence, non-existence
[1]Hilfer, R.: Applications of fractional calculus in physics, (2000)
[2]Sabatier, J.; Agrawal, O. P.; Machado, J. A. Tenreiro: Advances in fractional calculus, (2007)
[3]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[4]Lakshmikantham, V.; Leela, S.; Devi, J. V.: Theory of fractional dynamic systems, (2009)
[5]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993)
[6]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[7]Podlubny, I.: Fractional differential equation, (1999)
[8]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[9]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal 69, No. 8, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[10]Lakshmikantham, V.: Theory of fractional functional differential equations, Nonlinear anal 69, No. 10, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[11]Babakhani, A.; Daftardar-Gejji, Varsha: Existence of positive solutions of nonlinear fractional differential equations, J math anal appl 278, No. 2, 434-442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[12]Babakhani, A.; Daftardar-Gejji, V.: Existence of positive solutions for N-term non-autonomous fractional differential equations, Positivity 9, No. 2, 193-206 (2005) · Zbl 1111.34006 · doi:10.1007/s11117-005-2715-x
[13]Babakhani, A.; Daftardar-Gejji, V.: Existence of positive solutions for multi-term non-autonomous fractional differential equations with polynomial coefficients, Elec J diff equ 2006, No. 129, 1-12 (2006) · Zbl 1116.26003 · doi:emis:journals/EJDE/Volumes/2006/129/abstr.html
[14]Bai, C.: Positive solutions for nonlinear fractional differential equations with coefficient that changes sign, Nonlinear anal 64, No. 4, 677-685 (2006) · Zbl 1152.34304 · doi:10.1016/j.na.2005.04.047
[15]Agarwal, R. P.; Benchohra, M.; Hamani, S.: Boundary value problems for fractional differential equations, Adv stud contemp math 16, No. 2, 181-196 (2008)
[16]Ahmad, B.; Nieto, J. J.: Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations, Abst appl anal (2009)
[17]Bai, Z.; Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J math anal appl 311, No. 2, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[18]El-Shahed, M.; Nieto, J. J.: Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order, Comput math appl 59, No. 11, 3438-3443 (2010) · Zbl 1197.34003 · doi:10.1016/j.camwa.2010.03.031
[19]Li, C.; Luo, X.; Zhou, Y.: Existence of positive solutions of the boundary value problem for nonlinear fractional equations, Comput math appl 59, No. 3, 1363-1375 (2010) · Zbl 1189.34014 · doi:10.1016/j.camwa.2009.06.029
[20]Zhang, S.: Positive solutions for boundary-value problems of nonlinear fractional diffrential equations, Electron J differ equat 36, 1-12 (2006) · Zbl 1096.34016 · doi:emis:journals/EJDE/Volumes/2006/36/abstr.html
[21]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal 72, No. 2, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[22]Salem, Hussein A. H.: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies, J comput appl math 224, No. 2, 565-572 (2009) · Zbl 1176.34070 · doi:10.1016/j.cam.2008.05.033
[23]Zhong, W.; Lin, W.: Nonlocal and multiple-point boundary value problem for fractional differential equations, Comput math appl 59, No. 3, 1345-1351 (2010) · Zbl 1189.34036 · doi:10.1016/j.camwa.2009.06.032
[24]Smart, D. R.: Fixed point theorems, (1980)